# SDR AALA201806065008

- Difficulty date: June 4, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 22,407 hours, 2,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070020002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN FORWARD CREW REST AREA WOULD NOT TEST.  MAINTENANCE REPLACED THE THE FLASHLIGHT BATTERY IAW AMM 25-64-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
